MathSciNet Relay Station
MathSciNet bibliographic data
MR55544 (14,1089e) 36.0X
Nirenberg, Louis A strong maximum principle for parabolic equations. Comm. Pure Appl. Math. 6, (1953). 167–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement